# SDR DALA2025071005198

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 97,348 hours, 17,886 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOTAL FUEL QTY INDICATION INOP DUE TO MEL 28-41-01A. CORRECTIVE ACTION: PERFORMED FQIS BITE FAULTS MULTIPLE TU OPEN LO Z OR HI Z WIRING. ISSUE NO RESOLVED CONTINUED IN MEL (7314951). R&R LT WING TANK HARNESS PER B767 AMM 28-31, OK FOR SVC.
